Results 1 to 8 of 8

Thread: Deca chills?

  1. #1
    Join Date
    Nov 2006
    Location
    Canada
    Posts
    614
    6'0" 205lbs 12%bf 28y/o
    Cycle history in profile
    Ex athlete. Been working out over a decade.

    Current regimen 16 week cycle

    Test e 600mg/wk (wk 1-16)
    Deca 500mg/wk (wk 1-14)
    Dbol 50mg/day (wk 1-6)

    Hcg 500iu/wk
    Anastrozole - 0.25mg eod
    Vitamin B12 shots 3000mcg/wk

    Injections twice a week

    PCT
    Clomid 100/100/100/50/50/50
    Nolvadex 40/40/40/20/20/20

    Pure Gear brand, been using for yrs at same concentrations so I trust my gear.

    My problem is this:

    First injection Test E [300mg/ml] and deca [300mg/ml] in same syringe with sterile technique.

    Next night after injection I get chills and sweat all night and feel like super shit. Chills were real bad. At first I thought infection but I use very sterile technique. Alcohol swab on vial, diff swab for injection sight, use diff needle to draw and change needle to inject, new swab to cover injection site.

    I'm thinking it's the deca since its high concentration. So next 2 injections I do only test e - everything goes fine, no chills.

    I bring the deca back in, same thing happens, next night get chills and sweats.

    I'm thinking vial is tainted so I open a different deca one for the next injection. Injected deca last night from new vial, so far no chills but I feel like shit, been sleeping all day. No energy to do anything, no appetite. Sensitive to temperature but no chills.

    Wut do u guys think? Immune response to highly concentrated deca? Didn't happen from test alone so prolly not test flu. Or deca vials tainted/bad batch? Ive used same brand and same concentration 300mg/ml before. Used deca before and love it. Dunno wut the issue is.

    I'm worried about the next injection
    Ur thoughts?
    Last edited by Schwarzenegger; 01-25-2014 at 03:37 AM.

  2. #2
    Stosh_112's Avatar
    Stosh_112 is offline Productive Member
    Join Date
    Jan 2012
    Location
    PA
    Posts
    976
    Hmmm intresting... Is ur deca home brew or basically the same ugl just more volume? Seems to me ur body maybe reacting to a diff bb,ba,eo ratio. I would queston ur supplier on the ingrediens if at all possible and maybe find something diff. Like a dif carrier or diff ratios. keep me posted.

  3. #3
    Join Date
    Nov 2006
    Location
    Canada
    Posts
    614
    Quote Originally Posted by Stosh_112 View Post
    Hmmm intresting... Is ur deca home brew or basically the same ugl just more volume? Seems to me ur body maybe reacting to a diff bb,ba,eo ratio. I would queston ur supplier on the ingrediens if at all possible and maybe find something diff. Like a dif carrier or diff ratios. keep me posted.
    Same supplier for years
    Same ugl brand just more concentration deca per mL [300mg/ml]

    I'll email him and see wut he says, highly doubt anything will happen bout it tho

    I didnt think of the ba ratios

  4. #4
    Stosh_112's Avatar
    Stosh_112 is offline Productive Member
    Join Date
    Jan 2012
    Location
    PA
    Posts
    976
    Deca is usually dosed at 300. so that shouldnt be an issue. Its possible u got a bad batch, dont mean to scare ya but ugl are def not as clean as u think. Get a .22um whatman syringe filter and run that intoa a sterile vial. if problem persists after that i would def question supplier. .22um will filter 99.8 of bact. it just seems odd that u react within such a short time period. which kinda has me guessing its not baq and possibly a allergic reaction, as baq reations can take more time

  5. #5
    Join Date
    Nov 2006
    Location
    Canada
    Posts
    614
    Quote Originally Posted by Stosh_112 View Post
    Deca is usually dosed at 300. so that shouldnt be an issue. Its possible u got a bad batch, dont mean to scare ya but ugl are def not as clean as u think. Get a .22um whatman syringe filter and run that intoa a sterile vial. if problem persists after that i would def question supplier. .22um will filter 99.8 of bact. it just seems odd that u react within such a short time period. which kinda has me guessing its not baq and possibly a allergic reaction, as baq reations can take more time
    ya i figured bacteria takes time with swelling and inflammation and redness cuz i had that once years ago

    my old deca from the same brand was 250mg/mL so i thought that would be the difference. Might be an allergic reaction to the contents or ratios, u might be right. Ill try the filter and see wut happens

    thanks man

  6. #6
    Bert is offline Senior Member
    Join Date
    Aug 2013
    Posts
    1,826
    Certain brands and certain substances seem to make me sick also.

  7. #7
    fit2bOld's Avatar
    fit2bOld is offline Knowledgeable Member- Recognized Member Winner - $100
    Join Date
    Nov 2011
    Location
    grillin chicken
    Posts
    4,475
    Never had that with deca , and that's one I like. Seem to agree with the filtering and maybe pressure cook it to. Had similar issue with masteron I made got a pinhole in the filter that let some impurities in. Sent it through again and all was good.

  8. #8
    Bert is offline Senior Member
    Join Date
    Aug 2013
    Posts
    1,826
    Quote Originally Posted by fit2bOld View Post
    Never had that with deca, and that's one I like. Seem to agree with the filtering and maybe pressure cook it to. Had similar issue with masteron I made got a pinhole in the filter that let some impurities in. Sent it through again and all was good.
    You never know what gets in there .

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •